0
RESEARCH PAPERS

Green’s Functions for a Point Load and Dislocation in an Annular Region

[+] Author and Article Information
R. E. Worden, L. M. Keer

Department of Civil Engineering, Northwestern University, Evanston, IL 60208

J. Appl. Mech 58(4), 954-959 (Dec 01, 1991) (6 pages) doi:10.1115/1.2897713 History: Received January 31, 1990; Revised November 19, 1991; Online March 31, 2008

Abstract

This paper contains an analysis of a two-dimensional annular region whose inner boundary is that of either a hole or a perfectly bonded, rigid inclusion. Fast-converging Green’s functions for a point load or a dislocation on the annulus are determined using analytic continuation across the boundaries of the annulus.

Copyright © 1991 by The American Society of Mechanical Engineers
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In